Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv meds and sinusitis treatment
Mar 21, 2010

I have severe sinusitis and my doctor prescribed me zinnat twice a day 500mg and also antihistaminicum rupafin once a day.I take epivir retrovir and stocrin. Is there any interaction with my meds or i can take them without to worry? thanks

Response from Dr. Henry

Short use of an antibiotic such as Zinnat (efuroxime) and a second generation anti-histamine with your HIV regimen is usually OK. KH



Previous
Atripla Skin Side Affects
Next
Anemia, Swollen Lymph Nodes and Muscle Cramps

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement